MathSciNet Relay Station
MathSciNet bibliographic data
MR169062 47.45
Lindenstrauss, Joram On the extension of operators with a finite-dimensional range. Illinois J. Math. 8 1964 488–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement